# SDR 9513179969

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND A CRACK IN THE OVERWING EMERGENCY EXIT DOOR PAN ADJACENT TO THE NR 14 STOP FITTING.  REPAIRED PAN (P/N 5913195-1) PER EA 99-98720.
